# SDR DALA2022032802066

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,055 hours, 40,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 L2 CABIN DOOR HANDLE IS STUCK. ECAM DOOR PAGES SHOWS DOOR OPEN. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL. OPS CK GOOD PER A320 AMM 52-12. OK FOR SVC. (8789404)
